MathSciNet Relay Station
MathSciNet bibliographic data
MR1492091 (98k:26037) 26D15
Yang, Bicheng; Zeng, Zhuohua; Debnath, Lokenath On new generalizations of Hardy's integral inequality. J. Math. Anal. Appl. 217 (1998), no. 1, 321–327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement